| Catalog Number |
MX4450 |
| Medical Device Problem Codes |
Material Separation (1562); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxguard extension se t with needleless y-site(s) and stopcock separated the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.Iv tubing (patient came from post anesthesia care unit (pacu)) came apart at the end male luer lock portion where connected to extension tubing.All tubing saved and bagged.
Additional Manufacturer Narrative
It was reported by customer that iv tubing came apart at the end male luer lock portion where connected to extension tubing.No product or photo was returned by the customer.The customer complaint of separation other component - no leak could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.